# SDR AALA202312074500

- Difficulty date: December 6, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A320*
- Aircraft serial: 5244
- Aircraft time: 35,578 hours, 14,650 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 LAVATORY DOOR DIFFICULT TO OPEN / CLOSE. MAINTENANCE SECURED LATCH ASSY ON LAVATORY DOOR IAW AMM 25-45-00.
